# SDR SIMA20220530003

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 43,015 hours, 38,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/ODOR / SMOKE IN FLTDECK FROM AC PACK 1 . WITH APU RUNNING THERE WAS A GRINDING NOISE. SMOKE SEEN IN COCKPIT - AIRCRAFT POWER AND APU WERE SHUT DOWN - NO SMOKE OR FIRE - SOUND CEASED WHEN APU SHUT DOWN-C/A-CA PENDING
